Jump to content

Need some support


[gs...]

Recommended Posts

I'm having a bad day today with problems of lightheadedness, tingling in head and face, and a feeling that I am about to pass out along with chest congestion.  Are these normal withdrawal symptoms and if so does anyone have suggestions of what might help?  I have read about omega 3 and chamomille tea but I was wondering if there is anything else which might be useful.  Is it okay to take Tylenol for the ear problems?
Link to comment
Share on other sites

Hi Jeff,

it sounds like you might have a bit of a cold along with your withdrawals. Sore throat and chest congestion. Though I have heard others mention these regarding wd sx. The other symptoms,  "lightheadedness, tingling in head and face, and a feeling that I am about to pass out" are typical sx of anxiety or panic. This is a totally normal wd reaction. But I know it's very distressing

Tylenol seems to be tolerated by most of us. That will help a bit with your physical sx. As for the anxiety, there is a homeopathic supplement called Calms Forte, by Hylands. I took it occasionally and it has a very calming effect. Some people use it as a sleep aid, tho it's a bit mild for this. You can buy it online, and some drugstores.

The other thing you can do is slow, deep breathing. The sx you describe are caused by shallow, rapid breathing, which you are doing even if you don't notice that you are doing it. Take an inbreath counting to 4 slowly, then hold for 4, then release for 8, breathing out as far as you can, completely emptying your lungs. Try to do this 3 or 4 times, and work your way up to 10 or more. This will actually change your brain chemistry by releasing calming chemicals and stoppomg the "fight or flight" chemicals. Give it a try! :)

Link to comment
Share on other sites

hi gstamps - it would help if you put your schedule in the bottom - just click profilt then click forum information - scroll down - enter info then click finish.

 

i am not sure how big your taper is.

Link to comment
Share on other sites

Jeff, I think you said on your other thread that you did a 30 day taper of .5mg. I"m assuming you cut .125mg every week? As I mentioned on the other thread, that is a little on the fast side, so not unusual to feel some intense sx for a while.  Know they will subside, and you are recovering.
Link to comment
Share on other sites

×
×
  • Create New...